# SDR C2XA11CL250

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,424 hours, 20,867 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490405
- Condition: Faulty
- Location: Nlg
- Part time: 27,424 hours, 20,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 4283 THE CREW REPORTED THE NOSE GEAR DOORS DID NOT CLOSE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED NOSE GEAR UPLOCK PROXIMITY WIRING HARNESS.  OPERATIONAL CHECKS WERE GOOD.
